×

zbMATH — the first resource for mathematics

A note to the \(T\)-sum of \(L\)-\(R\) fuzzy numbers. (English) Zbl 0871.04010
Summary: We generalize the results of D. H. Hong and S. Y. Hwang [ibid. 63, No. 2, 175-180 (1994; Zbl 0844.04004)] for the membership function of finite (infinite) sum of \(L\)-\(R\) fuzzy numbers, where the sum is based on some continuous Archimedean \(t\)-norm \(T\).

MSC:
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dubois, D.; Prade, H., Fuzzy sets and systems: theory and applications, (1980), Academic Press New York · Zbl 0444.94049
[2] Fullér, R.; Keresztfalvi, T., T-norm-based addition of fuzzy intervals, Fuzzy sets and systems, 51, 155-159, (1992)
[3] Hong, D.H.; Hwang, S.Y., On the convergence of T-sum of L-R fuzzy numbers, Fuzzy sets and systems, 63, 175-180, (1994) · Zbl 0844.04004
[4] R. Mesiar, Shape preserving additions of fuzzy intervals, submitted. · Zbl 0921.04002
[5] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), Elsevier New York · Zbl 0546.60010
[6] Triesch, E., On the convergence of product-sum series of L-R fuzzy numbers, Fuzzy sets and systems, 53, 189-192, (1993) · Zbl 0874.26019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.